# SDR DALA2019020600811

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 79,531 hours, 60,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS OUT 22, 23, 24, 25 ROWS. R/R BATTERY SET AT BATTERY PACK B5-104 IAW MD88 AMM 33-53. OPS CK GOOD. (LP5319148)
